International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On Some Subclasses of Strongly Starlike Analytic Functions

  • El Moctar Ould Beiba1
  1. University of Nouakchott Al Aasriya

Abstract

The aim of the present article is to investigate a family of univalent analytic functions on the unit disc $D$ defined for $M \geq 1$ by

$$\Re (\frac{zf'(z)}{f(z)}) > 0, |(\frac{zf'(z)}{f(z)})^2 - M|<M, z \in D.$$

Some proprieties, radius of convexity and coefficient bounds are obtained for classes in this family.

How to Cite

E. M. Ould Beiba, On Some Subclasses of Strongly Starlike Analytic Functions, Int. J. Anal. Appl. 18 (2020), 849–858. https://doi.org/10.28924/2291-8639-18-2020-849

BibTeX
@article{Beiba2020,
  author  = {Ould Beiba, El Moctar},
  title   = {On Some Subclasses of Strongly Starlike Analytic Functions},
  journal = {Int. J. Anal. Appl.},
  volume  = {18},
  year    = {2020},
  pages   = {849--858},
  doi     = {10.28924/2291-8639-18-2020-849}
}

References

  • [1] D.A. Brannan, W.E. Kirwan, On Some Classes of Bounded Univalent Functions, Journal of the London Mathematical Society. s2-1 (1969), 431-443.
  • [2] W. Janowski, Extremal Problems for a Family of Functions with Positive Real Part and for Some related Families, Ann. Polon. Math. 23 (1970), 159-177.
  • [3] Wancang Ma, David Minda, A Unified Treatment of some Classes of Univalent Functions, Proceeding of the International Conference on Complex Analysis at the Nankai Institute of Mathematics, 1992, 157-169.
  • [4] Dimitri V. Prokhorov, Jan Szynal, Inverse Coefficients for (α, β)-convex Functions, Ann. Univ. Mariae Curie-Sklodowska, XXXV (15) (1981), 125-143.
  • [5] S. Ruscheweyh, A Subordination Theorem for Φ-Like Functions, J. Lond. Math. Soc. s2-13 (1976), 275-280.
  • [6] Janusz Sokol, Coefficient Estimates in a Class of Strongly Starlike Functions, Kyungpook Math. J. 49 (2009), 349-353.
  • [7] Janusz Sokol, On Some Subclass of Strongly Starlike Functions, Demonstr. Math. XXXI (1) (1988), 81-86.
  • [8] J. Sokol, J. Stankiewicz, Radius of Convexity of some Subclass of Strongly Starlike Functions, Folia Sci. Univ. Tech. Resovienis, Math. 19 (1996), 101-105.
  • [9] J. Stankiewicz, Quelques problemes extremaux dans les Classes des Fonctions α-angulairement etoilees, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 20 (1966), 59-75.